MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CHEMISTRY; ADVIA CHEMISTRY URINARY/CEREBROSPINAL FLUID PROTEIN (UCFP)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CHEMISTRY; ADVIA CHEMISTRY URINARY/CEREBROSPINAL FLUID PROTEIN (UCFP)
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens healthcare diagnostics remote service center (rsc) regarding erroneously depressed urinary/cerebrospinal fluid protein (ucfp) results on a patient sample obtained on an advia chemistry xpt system.Siemens is evaluating the event.
 
Event or Problem Description
The customer reported to siemens that they obtained an erroneously depressed urinary/cerebrospinal fluid protein (ucfp) result on a patient sample on an advia chemistry xpt system.The initial result was not reported to the physician(s).The sample was reprocessed on the original system and an error message was obtained.Another random urine sample from the same patient was tested on the original system and a lower result was obtained, which was considered erroneous.Then, the customer processed patient's urine dipstick protein assay on sysmex uc-3500 instrument, which recovered positive and considered correct.Later, the patient went to an alternate facility to test ucfp with other platform, however, the sample data was not provided to siemens.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed ucfp results.
 
Additional Manufacturer Narrative
Additional information (20-nov-2024): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the instrument data files and the information provided by the customer.Hsc reviewed the quality control (qc) data which showed qc was recovering within acceptable range.A siemens customer service engineer (cse) was dispatched to the customer's site.During the visit, the cse inspected the instrument and found no hardware issues.No additional issues were reported by the customer.The cause of the event is unknown.The analyzer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2432235-2024-00242 was filed on 22-oct-2024.

Brand Name
ADVIA CHEMISTRY
Common Device Name
ADVIA CHEMISTRY URINARY/CEREBROSPINAL FLUID PROTEIN (UCFP)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive, po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
mekala g
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
840457474
MDR Report Key20503955
Report Number2432235-2024-00242
Device Sequence Number8400916
Product Code CEK
UDI-Device Identifier00630414279176
UDI-Public(01)00630414279176(10)160(17)250228
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberN/A
Device Catalogue NumberSMN 11319151
Device Lot Number160
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2024
Supplement Date Received by Manufacturer11/20/2024
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age51 YR
Patient SexFemale